MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYMMETRY STIFF SHAFT; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION SYMMETRY STIFF SHAFT; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 23335
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in a shunt in a moderately tortuous and severely calcified vessel.A 3.5-10/4t/90 symmetry balloon catheter was advanced for dilatation.However, during the first inflation at near 10 atmospheres, the balloon ruptured.Another symmetry device was used to pre-dilate the lesion and the procedure was completed.No patient complications were reported.

Brand Name
SYMMETRY STIFF SHAFT
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8642895
Report Number2134265-2019-05848
Device Sequence Number16762383
Product Code LIT
UDI-Device Identifier08714729182665
UDI-Public08714729182665
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K060959
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number23335
Device Catalogue Number23335
Device Lot Number0023423681
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2019
Initial Report FDA Received Date05/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1